Tags: antidepressants | selective serotonin reuptake inhibitors | SSRI | develop | risk | cataracts | seniors

Antidepressants Tied to Cataracts

Thursday, 03 Jun 2010 08:45 AM


Selective serotonin reuptake inhibitors (SSRIs), a popular type of antidepressant, increase seniors' risk of developing cataracts, according to a new study. HealthDay reports that, in theory, 22,000 Americans could develop cataracts as a result of SSRIs.

To read the HealthDay story — Go Here Now.






© HealthDay

1Like our page
2Share
Health-News
Selective serotonin reuptake inhibitors (SSRIs), a popular type of antidepressant, increase seniors' risk of developing cataracts
antidepressants,selective serotonin reuptake inhibitors,SSRI,develop,risk,cataracts,seniors
44
2010-45-03
 

The information presented on this website is not intended as specific medical advice and is not a substitute for professional medical treatment or diagnosis. Read Newsmax Terms and Conditions of Service.

Newsmax, Moneynews, Newsmax Health, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, and Newsmax World are trademarks of Newsmax Media, Inc.

NEWSMAX.COM
© Newsmax Media, Inc.
All Rights Reserved